Necessary Optimality Conditions for Stationary Nonlinear Hydrodynamic Disrupted Problems in a Bounded Domain

Cover Page
  • Authors: Bailly Bale -1, Yoro Gozo -2, Assui Kouassi Richard -3
  • Affiliations:
    1. Universite de Cocody
    2. Universite d'Abobo - Adjame
    3. Institut National Polytechnique FHB
  • Issue: No 2 (2012)
  • Pages: 19-32
  • Section: Articles
  • URL: http://journals.rudn.ru/miph/article/view/8655
  • Cite item

Abstract


In the paper we establish the optimal necessary conditions for guaranteeing uniquely the resolution of boundary hydrodynamic problems in a bounded domain so that they could accurately describe the studied hydrodynamic phenomenon.

About the authors

- Bailly Bale

Universite de Cocody

Email: baillybale@hotmail.com
Факультет математики и информатики; Университет Кокоди Абиджан; Universite de Cocody

- Yoro Gozo

Universite d'Abobo - Adjame

Email: yorocarol@yahoo.fr
Кафедра математики и информатики; Университет Абобо - Аджамэ Абиджан; Universite d'Abobo - Adjame

- Assui Kouassi Richard

Institut National Polytechnique FHB

Email: r.assui@yahoo.fr
Кафедра математики и информатики; Политехнический институт им. Феликса Уфует Буагни Ямуссукро; Institut National Polytechnique FHB

References

Statistics

Views

Abstract - 53

PDF (English) - 32

Cited-By



Copyright (c) 2012 Байлли Бале -., Йоро Гозо -., Ассюй Куасси Ришар -.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies